The Neck Becomes Bitter After Taking Medicine.?

Illustration of The Neck Becomes Bitter After Taking Medicine.?
Illustration: The Neck Becomes Bitter After Taking Medicine.? post.medicalnewstoday.com

yesterday I checked, because the cough and the flu was rather hard. Even a few days before the check, I coughed like there was blood when I was expelled phlegm, only not a lot and just that one time. After checking I was given the drug Etamoxul cotrimoxazole and there are several other drugs that I do not know what the name, there is a caplet shape the blue color continues to have ifi writing, there are tablets that are green and yellow, ifi is written too, then there is orange and white in tablet form, if the orange is written, the citations are white if the writing is unclear. But after I took these medicines, my neck became bitter, is that okay? Or is that the effect of the medicine?

1 Answer:

Good morning, thanks for asking at HealthReplies.com. There are a number of things that we must clarify in advance of your question. First, it is difficult for us to know the drug only by its physical characteristics, because the color of the drug with the same generic content can vary depending on the factory that produces it. So we still do not know what medicine was given to you.

Second, we are worried that your complaint about a bitter neck is causing confusion, because the neck does not have a sense of taste. Only the tongue has a sense of taste. And even if the bitter taste carried to the neck, it must be a tongue that feels bitter first. So the truth is still needed clarification on this matter.

Apart from that, if what is meant is that the tongue feels bitter, this is an effect that is often found after taking certain medications, but it is not dangerous and does not require further treatment. Another possibility is that if you have stomach acid disease, and by chance there is something that triggers the rise in your stomach acid, it could be what makes the bitter taste you feel.

However, if there are no truly disturbing symptoms, in the sense that the bitter taste fades by drinking water, there is nothing you need to worry about. But if disturbing, or accompanied by swallowing pain and so forth. You should immediately consult a doctor. For the time being, keep consuming the medicine as recommended. So, hopefully answering your question.

: by

Related Question

Overcoming Black Acne Scars?

Overcoming Black Acne Scars?

(1 year ago)

I mean I want to get the acne scars, I treated them with powder, first using verrile to hbis, then using fair u0026amp; This lovely still has a black mark, how do you do it …...

Requirements For The Installation Of Braces?

Requirements For The Installation Of Braces?

(1 year ago)

I have a lower wisdom tooth that grows sideways forward, I have OD for the right wisdom tooth, but I haven’t had time to OD for the left one. Right now I intend to put braces...

Signs Of Symptoms And Treatment Of Stomach Acid?

Signs Of Symptoms And Treatment Of Stomach Acid?

(1 year ago)

Greetings, let me introduce you to a former pneumonia / lung tuberculosis-submerged patient. I finished treatment 1 year ago. But I feel strange about my body’s condition, an...

Leave a Reply

Your email address will not be published. Required fields are marked *